# SDR SWAA2024020838348

- Difficulty date: January 5, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING DEFLECTOR RIB TO DEFLECTOR PANEL ATTACH SERRATED PLATES FOR CONDITION AND ELONGATED HOLES. INSPECTED AS REQUESTED. THE DEFLECTOR PANEL HAS SMALL PLAY UP AND DOWN.<[01] REMOVED AND REPLACED DAMAGED SERRATED PLATE AT RH WING DEFLECTOR RIB AS PER SRM 51-40-02-0G-0; ADJUSTED PANEL AS PER AMM 57-50-01-820-801.;[02] VERIFIED STEP 1.
